MathSciNet Relay Station
MathSciNet bibliographic data
MR1998775 14F05 (14A22 18E30)
Orlov, D. O. Derived categories of coherent sheaves and equivalences between them. (Russian) Uspekhi Mat. Nauk 58 (2003), no. 3(351), 89--172; translation in Russian Math. Surveys 58 (2003), no. 3, 511–591
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement